# SDR ASAA2018042724421

- Difficulty date: April 27, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,901 hours, 2,686 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201802
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE B FIRE LOOP FAULT DURING TEST.  ACFT GROUNDED.   REMOVED AND REPLACED THE FIRE DETECTION LOOP IAW AMM 26-11-01, OPS CHECKED GOOD.
